Journal of Symbolic Logic

On Order-Types of Models

Wilfrid Hodges

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 1 (1972), 69-70.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738079

Mathematical Reviews number (MathSciNet)
MR321728

Zentralblatt MATH identifier
0245.02051

JSTOR
links.jstor.org

Citation

Hodges, Wilfrid. On Order-Types of Models. J. Symbolic Logic 37 (1972), no. 1, 69--70. https://projecteuclid.org/euclid.jsl/1183738079


Export citation